# SDR QXEA200600032

- Difficulty date: January 4, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CLEAT IS CORRODED ON STRINGER 26R, AFT OF X424.124 SPAR FRAME.  REPAIRED IAW DHC-8-200 SRM 51-20-16, SRM 51-40-00 AND SRM 51-40-11.
